• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Citlopram Hydrobromide

J

Joshua

Member
Joined
Mar 2, 2011
Messages
7
So I have been on these meds about a week now. I am not expecting to see the effects yet but I am having some of the side effects... I have gained an abnormaly high sex drive coupled with the failure to be able to orgasm :/. Is there any other meds anyone knows about that I could request? Also I had another relapse three days ago and did some more SH. Which has made me feel even worse about everything. But I just find the feeling a massive relief. I have no money, no job. It's just all getting to me all over again :/.
 
keepsafe

keepsafe

Well-known member
Joined
Dec 15, 2008
Messages
13,626
Josh,

A lot of the meds have this side effect - perhaps you could speak to your doctor about it or perhaps it will wear off. We all have slips now and again with s.h. etc - please don't feel to bad about it, you are o.k now so you should look at today and think of all the happy things you can muster. I don;t work either and I know sometimes it gets me down too - but keep going and try to progress even if its only a minute at a time.

Keepsafe
KS
 
Hannahbanana

Hannahbanana

Well-known member
Joined
Jan 15, 2011
Messages
51
Location
York, UK
I had the same probelm when I was on Citalopram, I was told it should wear off before too long, but it persisted for 3 to 4 months until I stopped taking them. Everyone's different though so I'd stick with it for a little while and see if it does stop as it commonly does. I say this just because if you switch drugs straightaway there's nothing to say the new ones won't have unpleasant side effects too, and then you'll be back where you started., having to wait and see.
 
C

caz12345

Member
Joined
Mar 12, 2011
Messages
5
I took that and had absolutely no problem whatsoever. Are you sure that it isn't actually your problems getting in the way rather than the medication?!
 
J

Joshua

Member
Joined
Mar 2, 2011
Messages
7
Yeah I'm pretty sure. Never had this problem before. It's absolutely awful! It should wear off though :).
 
J

James Elliott

New member
Joined
Mar 13, 2011
Messages
3
Hey man, just read the thread. I found that sertraline helped me a lot - but I was on quite a high dosage. Besides, its only been a week? They say it usually takes two weeks at the least. I noticed the same side effects as you, and to be honest I know it might not help but it got worse before it got better, so your normal man, don't have that added worry! And once your body gets used to having tablets, the side effects kind of wear off, and you don't notice it as much... Have you tried therapy as well I think they offer free NHS ones now? I found taking tablets on its own wasn't enough, I had CAT (cognitive analytical therapy) which didn't work for me, followed by CBT (cognitive behavioural therapy) which helped a lot!! But each to their own.

Hope you find whats right for you
 
Top